# SDR N6WA2024081101

- Difficulty date: August 10, 2024
- Submitted: August 11, 2024
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10218
- Aircraft time: 43,609 hours, 31,513 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670314051
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR20L FS437-FS453. REPAIRED STGR20L AT FS437 - FS453 IAW EO C700-53MR-005
